# SDR UALA2012080904329

- Difficulty date: August 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 60,643 hours, 22,781 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT NOSE WHEEL VIBRATION TAKEOFF AND LANDING.  REPLACED BOTH NLG TIRE ASSYS.
